# SDR USAA20110421BB032

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 2565 · Escape Slide
- Part: Target
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE R4 DOOR EVACUATION SLIDE ARMING LEVER BINDING, AND THE SLIDE ARM LIGHT INOPERATIVE.  MAINTENANCE REPLACED A MISSING PROXIMITY SWITCH ACTUATOR (TARGET), AND ADJUSTED THE GIRT BAR AND TARGET AS REQUIRED.
